MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON PKR C-ARM TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON PKR C-ARM TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number I-K2958TI00
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The welded part at the tip of "i-k2958ti00" in the @ pkr-rm-ll instrument set was removed and it was inside the joint.It was discovered at the time of postoperative x-ray confirmation.A skin incision was made again and it was removed from the joint.There is no residue in the body.
 
Event or Problem Description
The welded part at the tip of "i-k2958ti00" in the at pkr-rm-ll instrument set was removed and it was inside the joint.It was discovered at the time of postoperative x-ray confirmation.A skin incision was made again and it was removed from the joint.There is no residue in the body.
 
Additional Manufacturer Narrative
Reported event an event regarding crack/fracture involving a specialty impactor was reported.The event was confirmed through material analysis of the returned device.Method & results product evaluation and results: visual inspection of the returned device noted the device was worn/damaged.Examination of the returned device with engineer indicated that the device is worn due to in service use.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection of the returned device noted the device was worn/damaged.Examination of the returned device with engineer indicated that the device is worn due to in service use.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined no further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SPECIALTY TRIATHLON PKR C-ARM TIBIAL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10677372
Report Number0002249697-2020-02129
Device Sequence Number3000103
Product Code LXH
UDI-Device Identifier07613327258318
UDI-Public07613327258318
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberI-K2958TI00
Device Catalogue NumberI-K2958TI00
Device Lot NumberAP9V09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;